# SDR FDEA201203150956

- Difficulty date: March 15, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N3105
- Condition: Corroded
- Location: Bs 1825 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR SHROUD AFT STRAP CORRODED BS 1825 S3R. REMOVED CORROSION  IAW 51-10-02 AT FS 1825, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, DETAIL V . REMOVED SHEAR TIES , FITTINGS , STRAPS AND BUTT SPLICE IAW SRM 51-40-02. FABRICATED REPLACEMENT BUTT SPLICE USING 7075-T6-.100 PO MST0029064 IAW  BAC DWG 148N3138 SH 1 REV C .  INSTALLED BUTT SPLICE, STRAPS, FITTINGS AND SHEAR TIES IAW SRM 51-40-02 AND DWG 148N3105 SH 1 REV C.  MAJOR REPAIR.
